# SDR IPXA2019041741122

- Difficulty date: April 10, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT FLOOR SUPPORT ANGLE FR10 @ RBL37 CRACKEDREMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-40-21
